# SDR CA961029013

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: Contaminated
- Location: Flap Ball Screw
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT CARRIED OUT A ZERO DEGREE 'FLAPLESS' LANDING DUE TO FLAPS BEING STUCK IN THE ZERO DEGREE POSITION. MAINTENANCE SUSPECTED MOISTURE IN THE FLAP BALL SCREW ACTUATORS.
